# SDR ASOA2012062501821

- Difficulty date: June 19, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bulkhead
- Part time: 985,992 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL POST AT LBL 18 OTBD SIDE IS CRACKED IN RADIUS ON BOTTOM EDGE OF POST.  REMOVED AIR FILTER FOR ACCESS IAW AMM 21-24-01-000-801.  INSTALLED AIR FILTER IAW AMM 21-24-01-400-801.  REMOVED AIR FILTER HSG BY REMOVING BOLTS, 8 EA FROM SUPPORT STRUCTURE TO ACCESS REPAIR.  REINSTALLED AIR FILTER HSG BY INSTALLING BOLTS, 8 EA IAW SRM 51-41-04.  REMOVED FS 409+128, LBL INBD & OTBD VERTICAL POSTS IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE INBD & OTBD VERTICAL POSTS AT FS 409+128, LBL 18 IAW SRM 51-42-06 AND REO 601R-53-41-889.  ECTC REQUIRED. C/W ECTC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.  RII FOUND TO BE SATISFACTORY.
